# SDR ASAA2015090412945

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 9,350 hours, 2,997 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AND NEVER RESET ITSELF.  SWITCH FMC BOTH ON LT.  ACFT GROUNDED. ACCOMPLISHED OPS CHECK, REF AMM 34-61-00.  GROUND VERIFICATION SUCCESSFUL.
